# SDR GLBA201102231

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,083 hours, 43,742 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: S488370
- Condition: Leaking
- Location: Lt Fuel
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT FUEL WAS LEAKING OUT OF LT MAIN FUEL CAP DURING FLIGHT. MAINTENANCE REPLACED THE LT FUEL CAP IAW BMM 28-20-00.
